Control/fictitious domain method for solving optimal shape design problems
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 27 (1993) no. 2, p. 157-182
@article{M2AN_1993__27_2_157_0,
     author = {Haslinger, J. and Hoffmann, K.-H. and Ko\v cvara, M.},
     title = {Control/fictitious domain method for solving optimal shape design problems},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {27},
     number = {2},
     year = {1993},
     pages = {157-182},
     zbl = {0772.65043},
     mrnumber = {1211614},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1993__27_2_157_0}
}
Haslinger, J.; Hoffmann, K.-H.; Kočvara, M. Control/fictitious domain method for solving optimal shape design problems. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 27 (1993) no. 2, pp. 157-182. http://www.numdam.org/item/M2AN_1993__27_2_157_0/

[1] C. Atamian, G. V. Dinh, R. Glowinski, Jiwen He and J. Periaux, 1991, On some imbedding methods applied to fluid dynamics and electro-magnetics, computer methods in applied mechanics and engineering, 91, 1271-1299. | MR 1145790

[2] D. Begis and R. Glowinski, 1975, Application de la méthode des éléments finisà l'approximation d'un problème de domaine optimal. Méthodes de résolution des problèmes approchés, Appl. Math., 2, 130-169. | MR 443372 | Zbl 0323.90063

[3] F.H. Clarke, 1983, Optimization and Nonsmooth Analysis, J. Wiley & Sons, New York. | MR 709590 | Zbl 0582.49001

[4] J. Haslinger and P. Neittaanmäki, 1988, finite Element Approximation of Optimal Shape Design : Theory and Applications, J. Wiley & Sons, Chichester New York-Brisbane-Toronto-Singapore. | MR 982710 | Zbl 0713.73062

[5] J. Nečas, 1967, Les Methodes Directes en Théorie desEquations Elliptiques, Masson, Paris. | MR 227584

[6] J. V. Outrata and Z. Schindler, 1986, On using of bundle methods in nondifferentiable optimal control problems. Prob. Contr. lnf. Theory, 15, 275-286. | MR 858491 | Zbl 0607.49020

[7] O. Pironneau, 1984, Optimal Shape Design for Elliptic Systems, Springer series in Computational Physics, Springer-Verlag, New York. | MR 725856 | Zbl 0534.49001

[8] H. Schramm and J. Zowe, 1988, A combination of the bundle approach and the trust region concept, Mathematical Research, 45, Akademie-Verlag, Berlin. | MR 953339 | Zbl 0658.90074

[9] D. Tiba, P. Neittaanmäki and R. Mäkinen, 1991, Controllability type properties for elliptic systems and applications. To appear in Proceedings of the « International Conference on Control and Estimation of Distributed Parameter Systems­­ », Birkhauser-Verlag. | MR 1155657 | Zbl 0753.49005